# SDR ASAA2023072344200

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 5,151 hours, 1,518 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT CHECK LIST- ON "RECALL" MASTER CAUTION AND "SPEED TRIM LIGHT" ILLUMINATED, RAN QRH- BOTH LIGHTS EXTINGUISHED THEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. CW IFIM 22-11-00-810-D71 MAINTANCE MESSAGES 22-11Q16 AND 22-11822 BITE TEST PASSED RESULT FAULT CORRECTIVE SEAMC AUSTIN NOTIFIED.
